Hölder continuity of weak solutions to nondiagonal singular parabolic systems of three equations

Tom 88 / 2006

Dmitry Portnyagin Annales Polonici Mathematici 88 (2006), 205-227 MSC: Primary 35K50; Secondary 35D10, 35B65. DOI: 10.4064/ap88-3-2

Streszczenie

Hölder continuity of weak solutions is studied for a nondiagonal parabolic system of singular quasilinear differential equations with matrix of coefficients satisfying special structure conditions. A technique based on estimating linear combinations of the unknowns is employed.

Autorzy

  • Dmitry PortnyaginInstitute for Condensed Matter Physics
    of the National Academy of Sciences of Ukraine
    1 Svientsitskii Street, 79011 Lviv, Ukraine
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek